# SDR AALA202301042843

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 48,527 hours, 23,911 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Fwd Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ECAM DURING DESCENT. NO SMOKE OR ODORS DETECTED IN FORWARD LAVATORY. MAINTENANCE PERFORMED RESET PER TSM 24-00-00 WITH NO FAULTS NOTED.
